# SDR A6WA201307264025

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,676 hours, 30,227 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1012B
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 28,403 hours, 26,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, RESET IAW SUPP 98-018F, FLAPS FAILED DURING 4TH CYCLE OF FLAPS . R & R RT BPSU IAW AMM 27-51-10.   OPS CHECKED GOOD.
